Record number :
1456303
Title of article :
On the maximum modulus points, deviations of meromorphic functions and a problem of Erdِs
Author/Authors :
Marchenko، نويسنده , , Ivan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
6
From page :
63
To page :
68
Abstract :
Two conjectures concerning the number of maximum modulus points of an entire and a meromorphic function on the circle { z : | z | = r } are presented and discussed.
Keywords :
maximum modulus point , Entire function , Meromorphic function
Journal title :
Electronic Notes in Discrete Mathematics
Link To Document :